Anti-histamines and marijuana - increased high?

Discussion in 'Medicinal Marijuana' started by MonarchX, Jul 21, 2008.

  1. MonarchX

    MonarchX New Member

    I took 2 Zyrtecs recently (for allergies) and ever since then my high is just astonishing... any ideas why? I feel almost as high as my first 10 times!
  2. i take zyrtec to and i noticed the same thing but that may just be because i didnt smoke in like 2 days then did like 9 bowls of kush lol but i was pretty gone today
  3. LottaBass

    LottaBass New Member

    Well its fairly complicated but heres my theory:

    Zyrtec is an antihistamine, and these chemicals are used to control allergys, by blocking histamine receptors (cbf explaining how). The important part comes now, histamines play a vital role in keeping the brain, alert and awake and with a connection to reality. SOOOOO if ur taking medicines to shut down histamines in the body then your gonna feel the effects of your high amplified due to the histamines being locked down.

    Hope that helped.
    :)
  4. MonarchX

    MonarchX New Member


    Man... don't histamines detect and try to get rid of foreign objects (allergens)? I never heard of brain-reality connection!

    Wonder if Claritin would make it even better?! I gotta take allergy meds anyway, so I might as well take one that causes my high to be way higher!
  5. friendlytoker

    friendlytoker New Member

    I wouldn't call it healthy. Antihistamines deplete your serotonin levels, and make you very sleepy. When I was taking some antihistamine, everything I was thinking about was: "sleep". And I fell asleep few times on the table, so... well. :D

Share This Page